MathSciNet Relay Station
MathSciNet bibliographic data
MR2322693 60K35 (60F05 60G57 60J80 92D25)
Cox, J. Theodore; Perkins, Edwin A. Survival and coexistence in stochastic spatial Lotka-Volterra models. Probab. Theory Related Fields 139 (2007), no. 1-2, 89–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement